# SDR DALA2021101106212

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 54,041 hours, 27,965 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 - MOMENTARY INADVERTENT FLAP HANDLE MOVEMENT AT 270 KTS. NO FLT CONTROL MOVEMENT OBSERVED. CORRECTIVE ACTION: PERFORMED TASK 05-51-13. NO FLAP MOVEMENT WAS OBSERVED. PERFORMED OPERATIONAL TEST OF FLIGHT CONTROL SURFACES. CHECK NORMAL. (7805758)
